# SDR AALA970561

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N878AA
- Make and model: Boeing 727223
- Aircraft serial: 21390
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION LEFT NOSE GEAR DRAG BRACE SUPPORT BRACKET CORRODED AT FORWARD END.  REPLACED NOSE GEAR DRAG BRACE SUPPORT BRACKET.  (M)
